# SDR UIEA201000093

- Difficulty date: December 31, 2009
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 42,320 hours, 6,382 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 4457A224RA, 4457A225RA: RT WING INBD MID FLAP UPPER SURFACE 2 LOCATION FOUND DELAMINATED AS MARKED.  RT WING INBD MID FLAP LWR SURFACE OTBD AFT CORNER SCRATCH AS MARKED.  RT WING - INBD MID FLAP REPAIRED IAW SRM 51-70-07, FIG 5 AND REF HX PROCESS CARD, CONTROL SEQ NR: DJU504168-1.  RT WING - INBD MID FLAP REPAIRED IAW SRM 51-70-07, FIG 9 AND REF HX PROCESS CARD, CONTROL SEQ NR: DJU 504184-1.
